# SDR DALA2023082806973

- Difficulty date: August 24, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N941DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38683
- Aircraft time: 22,594 hours, 16,298 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2934956) CORROSION ON FLOOR SUPPORT STA 951 RBL 20 WL 208. LOCATED AND DRILLED NEW FLOOR SUPPORT AT STA 951 RBL 20 WL 208 IAW B737 SRM 51-40-05-0G. NEW FLOOR SUPPORT WILL BE INSTALLED ON CC#00333 AMDS CONTINUATION FORM PAGE 1 ITEM #3.
